# SDR AU960899

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 7414 · Magneto/Distributor
- Part: Cover
- Part number: 103493932
- Condition: Corroded
- Location: Elec Pwr Supply
- Component: Bendix, S6RN1205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO CORRODED BETWEEN MAGNETO COVER PNO 10-349393-2 AND CAPACITOR PNO 10-349276
